# SDR DALA14018313149

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CORNER FITTING AT FRAME 68, S23L.  REPLACED AFT CORNER FITTING IAW SRM 51-72-11 AND DWG D53480505.
